# SDR MASA20210308075

- Difficulty date: February 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032249
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION OF FLOOR BEAM IN REF NRC 00427: CORROSION ON FLOOR RAIL WAS FOUND. (CCT). CORRECTIVE ACTION: FLOOR RAIL [FS=977 TO FS=1005, 13, 19RBL] WAS REPLACED PER CRJ900 AMM 53-00-49-400-802 (CONFI A01)
